# SDR WX0A071828

- Difficulty date: January 9, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 708172
- Condition: Overspeed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMB OUT, AFTER SELECTING CLIMB POWER, RT ENG WENT TO FULL POWER WITH FLASHING N1 & N2, FUEL FLOW & EPR. ART FIRED.  SHUT DOWN RT ENG, ENG WENT TO FULL POWER PASSING 3000.  REPLACED RT ENG IAW TASK CARD R0807101.  OPERATIONS & LEAK CHECKED GOOD.
